# SDR CA020117008

- Difficulty date: January 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC10065003
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  SHORTLY AFTER TAKEOFF FROM TOULOUSE, FRANCE, SMOKE APPEARED IN CABIN.  SMOKE CAME FROM ROW 8DF FROM FINISHING PANEL ABOVE RIGHT EMERGENCY EXIT.  ELECTED TO RETURN TO TOULOUSE.  SMOKE HOODS IN FORWARD AND AFT POSITION USED BY FLIGHT ATTENDANT. LANDING WEIGHT WAS 22601 KG AND VERTICAL SPEED WAS MAX 300 FEET/MIN.IN TOULOUSE:   LAMP HOLDER ABOVE ROW 8DF FOUND BURNED. BALLAST UNIT B126 DISCONNECTED. SIDE WALL LIGHT AT ROW 8DF INOPERATIVE. - BOTH SMOKE HOODS REPLACED IN MUNICH:  LAMP HOLDER REPLACED.
